Alert archive / Michigan / Beach Hazards Statements in 2024
Beach Hazards Statement 11, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this beach hazards statement at Jun 29, 2024, 10:11 AM EDT for 6 counties in Michigan. It took effect at Jun 29, 2024, 10:00 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2024, 10:11 AM EDT (14:11 UTC)
- In effect from
- Jun 29, 2024, 10:00 PM EDT
- Expired
- Jun 30, 2024, 10:00 PM EDT
- In force
- 24 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
529 WHUS43 KGRR 291411 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1011 AM EDT Sat Jun 29 2024 MIZ037-043-050-056-064-071-292215- /O.NEW.KGRR.BH.S.0011.240630T0200Z-240701T0200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1011 AM EDT Sat Jun 29 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH SUNDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...From 10 PM EDT this evening through Sunday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Northwest winds will make beaches on the north sides of north piers particularly dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
6 follow-up statements
136 WHUS43 KGRR 291937 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 337 PM EDT Sat Jun 29 2024 MIZ037-043-050-056-064-071-300345- /O.CON.KGRR.BH.S.0011.240630T0200Z-240701T0200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 337 PM EDT Sat Jun 29 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH SUNDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...From 10 PM EDT this evening through Sunday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Northwest winds will make beaches on the north sides of north piers particularly dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
381 WHUS43 KGRR 300323 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1123 PM EDT Sat Jun 29 2024 MIZ037-043-050-056-064-071-301130- /O.CON.KGRR.BH.S.0011.000000T0000Z-240701T0200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1123 PM EDT Sat Jun 29 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through Sunday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Conditions will be especially hazardous on the north side of piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
221 WHUS43 KGRR 300752 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 352 AM EDT Sun Jun 30 2024 MIZ037-043-050-056-064-071-302000- /O.CON.KGRR.BH.S.0011.000000T0000Z-240701T0200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 352 AM EDT Sun Jun 30 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Conditions will be especially hazardous on the north side of piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
886 WHUS43 KGRR 301537 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1137 AM EDT Sun Jun 30 2024 MIZ037-043-050-056-064-071-302345- /O.CON.KGRR.BH.S.0011.000000T0000Z-240701T0200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1137 AM EDT Sun Jun 30 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Conditions will be especially hazardous on the north side of piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
982 WHUS43 KGRR 301912 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 312 PM EDT Sun Jun 30 2024 MIZ037-043-050-056-064-071-010200- /O.CON.KGRR.BH.S.0011.000000T0000Z-240701T0200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 312 PM EDT Sun Jun 30 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Conditions will remain most hazardous on the north side of north piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
856 WHUS43 KGRR 010149 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 949 PM EDT Sun Jun 30 2024 MIZ037-043-050-056-064-071-010300- /O.EXP.KGRR.BH.S.0011.000000T0000Z-240701T0200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 949 PM EDT Sun Jun 30 2024 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 10 PM EDT THIS EVENING... Winds and waves will continue to subside overnight. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Jun 29, 7:30 AM EDT, 2 hours 41 minutes earlier. Its key messages:
- Locally Heavy Rain Before Sunrise This Morning
- Low Chance for Showers and Storms This Evening
- Warming Trend early next week
- Risk for Thunderstorms later Tuesday into Wednesday
Area forecast discussion, Jun 29, 7:30 AM EDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Grand Rapids MI 730 AM EDT Sat Jun 29 2024 .KEY MESSAGES... - Locally Heavy Rain Before Sunrise This Morning - Low Chance for Showers and Storms This Evening - Warming Trend early next week - Risk for Thunderstorms later Tuesday into Wednesday && .DISCUSSION... Issued at 340 AM EDT Sat Jun 29 2024 - Locally Heavy Rain Before Sunrise This Morning Scattered to widespread rain continues to move through as an upper trough descends into the region and a surface low approaches from the west. Prefrontal surge in moisture as already pushed surface dewpoints into the mid to upper 60s. Certainly a moist environment early this morning with PWATS around 2+ inches. As mentioned in the AFD update last evening, the 00z HRRR painted a 4+ inch narrow swath of rain right along the I-94 corridor. Fortunately recent runs have not continued that 4+ inch trend, but nearly all subsequent runs have advertised the potential for some areas within the I-96 to I- 94 corridors to get up to 2 inches of rainfall early this morning. The 00z SPC HREF Probability Matched Mean supports this expectation while painting a few swaths of 1-2 inches across the southern half of lower Michigan between 2am to 8am this morning. MRMS 3 hour QPE already highlights areas in Allegan with receiving a swath of 1 inch rainfall, and with more heavy rain on the way we will be monitoring for possible flood headlines this morning. Few embedded thunderstorms are possible in this cluster of showers, but high Convective Inhibition and low instability early this morning will put a hamper on severe potential. Most of the showers should be to our east before CIN erodes and diurnal instability recovers. - Low Chance for Showers and Storms This Evening More isolated shower and thunderstorm activity is anticipated this afternoon into tonight as a cold front sweeps in from the northwest. Diurnal instability rebounds into this afternoon while 500mph winds build overhead supporting deep-layer shear. Noting enough kinematics to support thunderstorm development with the progression of the cold front, a few strong to severe storms may develop this afternoon and evening along the front. Due to the cold front being estimated to sweep through near to after 00z, enough of a cap may begin to develop to limit too much activity the further south it progresses, though there are some suspicious looking soundings that say otherwise. High-resolution models advertise an isolated shower/thunderstorm potential which seems reasonable but still worth monitoring. - Warming Trend early next week High pressure at 850 mb will be centered over the northern Great Lakes region to start the day Monday. Northeast winds over Lower Michigan will keep the cool air in place on Monday with the low level thermal trough overhead as shown by the models. Ensemble temperature graphs reflect this cooler airmass with max temperature values staying in 70's. However the 850 mb high pressure system shifts east of the area Tuesday and warm air advection develops. The warm air advection then persists through Tuesday and possibly beyond. Ensemble temperatures plots show a steady warmup for this period with max temperature values returning to normal by Wednesday. - Risk for Thunderstorms later Tuesday into Wednesday Models are sagging a cold front in our direction later Tuesday and into Wednesday. There's some uncertainty if this system will push through the area or not. They do show the PWAT's climbing back up towards 2 inches later Tuesday along with some instability. Given the moisture, lift and instability, it does look like some storms will be tracking towards the CWA as that front sags in our direction later Tuesday. Northwest zones, including the Ludington area will feature the highest POP's. Further southeast, given the uncertainty for the front to push through, we will taper the POPs off with Jackson featuring the lowest POP's. The latest ensemble 24 hr qpf values from the GFS and CMC show a decrease in the values but the do suggests a fairly high probability for precipitation as most members show some QPF. && .AVIATION /12Z TAFS THROUGH 12Z SUNDAY/... Issued at 718 AM EDT Sat Jun 29 2024 The main area of thunderstorms was pushing east of KJXN at this time with a few showers extending further west towards KBTL. At this time it appears the risk for further storm development early this morning is somewhat diminished given the radar trends. The IFR cloud deck never materialized but we have widespread MVFR around and those lower clouds are likely to linger for a few hours this morning. We are seeing some breaks in the cloud cover over Lake MI at this time. This afternoon we do destabilize again but confidence on the coverage of any storms is low. As a result we did not include thunderstorms in any of the TAF sites for the afternoon/evening. Continue to monitor later forecasts for possible inclusion of thunderstorms if conditions become more favorable. && .MARINE... Issued at 340 AM EDT Sat Jun 29 2024 A cold front will sweep through this afternoon and evening shifting winds to the northwest. Waves will quickly build late tonight and reach near 4 feet after midnight and will increase further into Sunday morning. Waves will peak in the 4 to 6 foot range Sunday morning and will gradually diminish into Sunday afternoon. A SCA and BHS will likely be needed for Sunday morning to early afternoon. Weather conditions will not be idea for beach weather, with potential upwelling and temperatures in the 60s. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...None. MARINE...Small Craft Advisory until 8 AM EDT this morning for LMZ847>849. && DISCUSSION...MJS/Thielke AVIATION...MJS MARINE...Thielke
Hazardous weather outlook, Jun 29, 3:58 AM EDT, 6 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 358 AM EDT Sat Jun 29 2024 MIZ037>040-043>046-050>052-056>059-064>067-071>074-300800- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 358 AM EDT Sat Jun 29 2024 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Prolonged locally heavy rain this morning may lead to areas of flooding. A few embedded thunderstorms may exist within the scattered showers, but severe weather is not expected this morning. A few isolated showers and storms will be possible later this evening. The strongest storms this afternoon and evening may produce damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorms with locally heavy rain will be possible Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-300800- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 358 AM EDT Sat Jun 29 2024 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Winds and waves will be hazardous to small craft north of Grand Haven through daybreak. The highest waves will occur off shore. .DAYS TWO THROUGH SEVEN...Sunday through Friday Winds and waves will be hazardous to both small craft and swimmers on Sunday as north winds sweep down the lake. 4 to 6 foot waves are possible on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Jun 29, 8:14 AM EDT, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
814 AM EDT Sat Jun 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM Rain 4 S Allegan 42.47N 85.86W
06/29/2024 M1.58 Inch Allegan MI Trained Spotter
&&
ThomasLocal storm report, Jun 29, 9:20 AM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
920 AM EDT Sat Jun 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM Rain Jackson 42.25N 84.40W
06/29/2024 M1.98 Inch Jackson MI Broadcast Media
From WLNS Jackson Weather Station.
&&
ThomasLocal storm report, Jun 29, 9:22 AM EDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
922 AM EDT Sat Jun 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM Rain 1 WSW Grand Junction 42.40N 86.10W
06/29/2024 M1.48 Inch Van Buren MI CO-OP Observer
CO-OP Observer station GRJM4 Grand Junction
1 W.
0900 AM Rain 1 ENE Grand Junction 42.41N 86.05W
06/29/2024 M1.84 Inch Van Buren MI Mesonet
Mesonet station EW8150 Grand Junction.
0600 AM Rain 3 WNW Zeeland 42.82N 86.07W
06/29/2024 M1.19 Inch Ottawa MI Cocorahs
Cocorahs station MI-OW-2 Holland 3.9 NNE.
0600 AM Rain 1 ENE Beechwood 42.80N 86.12W
06/29/2024 M1.01 Inch Ottawa MI CO-OP Observer
CO-OP Observer station HOLM4 Holland.
0700 AM Rain 2 NNW Beechwood 42.82N 86.15W
06/29/2024 M1.00 Inch Ottawa MI Cocorahs
Cocorahs station MI-OW-14 Holland 4.3 NNW.
0900 AM Rain Jamestown 42.83N 85.83W
06/29/2024 M1.43 Inch Ottawa MI Mesonet
Mesonet station CW9987 Jamestown.
0909 AM Rain Zeeland 42.81N 86.02W
06/29/2024 M1.29 Inch Ottawa MI Mesonet
Mesonet station GW4151 ZEELAND.
0909 AM Rain 1 NNE Beechwood 42.82N 86.12W
06/29/2024 M1.10 Inch Ottawa MI Mesonet
Mesonet station CW9372 Holland.
0910 AM Rain 3 S Jamestown 42.78N 85.85W
06/29/2024 M1.42 Inch Ottawa MI Mesonet
Mesonet station FW8793 Gitchel.
0853 AM Rain 2 SSW Cascade 42.88N 85.52W
06/29/2024 M1.13 Inch Kent MI ASOS
ASOS station KGRR Gerald R Ford Intl.
0900 AM Rain 2 SE Cutlerville 42.82N 85.64W
06/29/2024 M1.11 Inch Kent MI Mesonet
Mesonet station FW8161 Byron Center.
0910 AM Rain 2 NNE Cutlerville 42.87N 85.64W
06/29/2024 M1.15 Inch Kent MI Mesonet
Mesonet station AV936 KENTWOOD.
0800 AM Rain 1 WSW Portage 42.20N 85.60W
06/29/2024 M1.00 Inch Kalamazoo MI Cocorahs
Cocorahs station MI-KZ-25 Portage 0.8 WSW.
0555 AM Rain Parma 42.26N 84.60W
06/29/2024 M1.71 Inch Jackson MI Mesonet
Mesonet station FW7691 Parma.
0700 AM Rain 3 ESE Sandstone 42.24N 84.47W
06/29/2024 M1.82 Inch Jackson MI Cocorahs
Cocorahs station MI-JC-11 Jackson 3.2 W.
0700 AM Rain 1 ESE Pulaski 42.11N 84.63W
06/29/2024 M1.26 Inch Jackson MI Cocorahs
Cocorahs station MI-JC-13 Hanover 3.8 W.
0800 AM Rain 1 ENE Jackson 42.25N 84.38W
06/29/2024 M1.52 Inch Jackson MI Cocorahs
Cocorahs station MI-JC-7 Jackson 1.2 ENE.
0801 AM Rain 3 ENE Sandstone 42.27N 84.47W
06/29/2024 M1.93 Inch Jackson MI ASOS
ASOS station KJXN Jackson County-Reynolds
Field Airport.
0842 AM Rain 4 E Hanover 42.09N 84.47W
06/29/2024 M1.62 Inch Jackson MI Cocorahs
Cocorahs station MI-JC-10 Hanover 4.1 E.
0845 AM Rain 1 SE Sandstone 42.24N 84.50W
06/29/2024 M1.77 Inch Jackson MI Mesonet
Mesonet station DW4080 Spring Arbor.
0906 AM Rain 1 NNW Topkins 42.39N 84.55W
06/29/2024 M3.03 Inch Jackson MI Mesonet
Mesonet station AV709 Tompkins.
0907 AM Rain 2 WNW Jackson 42.26N 84.44W
06/29/2024 M1.56 Inch Jackson MI Mesonet
Mesonet station CW5542 Jackson.
0910 AM Rain 1 ESE Leoni 42.24N 84.25W
06/29/2024 M1.05 Inch Jackson MI Mesonet
Mesonet station EW7069 Grass Lake.
0910 AM Rain Oak Point 42.19N 84.25W
06/29/2024 M1.31 Inch Jackson MI Mesonet
Mesonet station 8786D Oak Point.
0910 AM Rain 1 E Clark Lake 42.12N 84.32W
06/29/2024 M1.72 Inch Jackson MI Mesonet
Mesonet station 7374D 1 E Clark Lake.
0910 AM Rain 2 SSW Kalamo 42.51N 85.03W
06/29/2024 M1.04 Inch Eaton MI Mesonet
Mesonet station 8156D 2 SW Kalamo.
0800 AM Rain 1 NW Albion 42.26N 84.77W
06/29/2024 M2.12 Inch Calhoun MI CO-OP Observer
CO-OP Observer station ALNM4 Albion Ag
Mesonet.
0839 AM Rain 2 SSE Springfield 42.29N 85.23W
06/29/2024 M1.04 Inch Calhoun MI Cocorahs
Cocorahs station MI-CN-22 Battle Creek 0.6
S.
0853 AM Rain 1 SSE Springfield 42.32N 85.23W
06/29/2024 M1.20 Inch Calhoun MI ASOS
ASOS station KBTL Battle Creek Executive
Airport.
0900 AM Rain 6 SW Ceresco 42.22N 85.15W
06/29/2024 M1.34 Inch Calhoun MI CO-OP Observer
CO-OP Observer station CERM4 6.9 S Battle
Creek.
0700 AM Rain Banfield 42.46N 85.29W
06/29/2024 M1.24 Inch Barry MI Cocorahs
Cocorahs station MI-BR-22 Battle Creek 11.7
NNW.
0700 AM Rain 1 W Hastings 42.65N 85.30W
06/29/2024 M1.34 Inch Barry MI CO-OP Observer
CO-OP Observer station HASM4 Hastings.
0600 AM Rain 3 NE Otsego 42.49N 85.66W
06/29/2024 M1.46 Inch Allegan MI Cocorahs
Cocorahs station MI-AN-9 Plainwell 2.9 NNW.
0700 AM Rain 1 E Saugatuck 42.66N 86.19W
06/29/2024 M1.86 Inch Allegan MI Cocorahs
Cocorahs station MI-AN-19 Saugatuck 0.6 E.
0700 AM Rain 1 NNW Grand Junction 42.42N 86.08W
06/29/2024 M1.45 Inch Allegan MI Cocorahs
Cocorahs station MI-VB-6 Grand Junction 1.4
NW.
0700 AM Rain 1 WSW Plainwell 42.44N 85.65W
06/29/2024 M1.35 Inch Allegan MI Cocorahs
Cocorahs station MI-AN-25 Plainwell 0.5 WSW.
0800 AM Rain Dorr 42.72N 85.71W
06/29/2024 M1.22 Inch Allegan MI Cocorahs
Cocorahs station MI-AN-15 Dorr 0.4 E.
0900 AM Rain 2 W Fennville 42.59N 86.15W
06/29/2024 M1.19 Inch Allegan MI CO-OP Observer
CO-OP Observer station FEVM4 2.3 W
Fennville.
0900 AM Rain 4 E Allegan 42.52N 85.77W
06/29/2024 M1.69 Inch Allegan MI Mesonet
Mesonet station DW6933 Allegan.
0909 AM Rain 2 SW Pullman 42.46N 86.11W
06/29/2024 M1.35 Inch Allegan MI Mesonet
Mesonet station FW1266 HOLLAND.
0909 AM Rain 3 W Shelbyville 42.59N 85.70W
06/29/2024 M1.33 Inch Allegan MI Mesonet
Mesonet station AV509 Hopkins.
0910 AM Rain 1 ENE Allegan 42.53N 85.83W
06/29/2024 M1.32 Inch Allegan MI Mesonet
Mesonet station EW9318 Allegan.
0910 AM Rain 1 SSW Wayland 42.66N 85.65W
06/29/2024 M1.04 Inch Allegan MI Mesonet
Mesonet station BDLM4 Plainwell.
0910 AM Rain 2 N Hopkins 42.65N 85.76W
06/29/2024 M1.41 Inch Allegan MI Mesonet
Mesonet station AW344 HOPKINS.
0912 AM Rain 2 S Holland 42.75N 86.10W
06/29/2024 M1.57 Inch Allegan MI ASOS
ASOS station KBIV W Mich Regional Arpt.
&&Local storm report, Jun 29, 9:30 AM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
930 AM EDT Sat Jun 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM Rain 1 ENE Grand Junction 42.41N 86.05W
06/29/2024 M1.84 Inch Van Buren MI Mesonet
Mesonet station EW8150 Grand Junction.
0920 AM Rain 3 S Jamestown 42.78N 85.85W
06/29/2024 M1.42 Inch Ottawa MI Mesonet
Mesonet station FW8793 Gitchel.
0919 AM Rain 1 NNE Beechwood 42.82N 86.12W
06/29/2024 M1.10 Inch Ottawa MI Mesonet
Mesonet station CW9372 Holland.
0915 AM Rain Jamestown 42.83N 85.83W
06/29/2024 M1.43 Inch Ottawa MI Mesonet
Mesonet station CW9987 Jamestown.
0915 AM Rain 2 SE Cutlerville 42.82N 85.64W
06/29/2024 M1.11 Inch Kent MI Mesonet
Mesonet station FW8161 Byron Center.
0920 AM Rain 2 NNE Cutlerville 42.87N 85.64W
06/29/2024 M1.15 Inch Kent MI Mesonet
Mesonet station AV936 KENTWOOD.
0915 AM Rain 1 E Clark Lake 42.12N 84.32W
06/29/2024 M1.72 Inch Jackson MI Mesonet
Mesonet station 7374D 1 E Clark Lake.
0920 AM Rain 1 ESE Leoni 42.24N 84.25W
06/29/2024 M1.05 Inch Jackson MI Mesonet
Mesonet station EW7069 Grass Lake.
0917 AM Rain 2 WNW Jackson 42.26N 84.44W
06/29/2024 M1.56 Inch Jackson MI Mesonet
Mesonet station CW5542 Jackson.
0915 AM Rain Oak Point 42.19N 84.25W
06/29/2024 M1.31 Inch Jackson MI Mesonet
Mesonet station 8786D Oak Point.
0915 AM Rain 1 SE Sandstone 42.24N 84.50W
06/29/2024 M1.77 Inch Jackson MI Mesonet
Mesonet station DW4080 Spring Arbor.
0916 AM Rain 4 E Allegan 42.52N 85.77W
06/29/2024 M1.69 Inch Allegan MI Mesonet
Mesonet station DW6933 Allegan.
0920 AM Rain 1 ENE Allegan 42.53N 85.83W
06/29/2024 M1.32 Inch Allegan MI Mesonet
Mesonet station EW9318 Allegan.
0914 AM Rain 2 SW Pullman 42.46N 86.11W
06/29/2024 M1.35 Inch Allegan MI Mesonet
Mesonet station FW1266 HOLLAND.
0920 AM Rain 2 N Hopkins 42.65N 85.76W
06/29/2024 M1.41 Inch Allegan MI Mesonet
Mesonet station AW344 HOPKINS.
0919 AM Rain 3 W Shelbyville 42.59N 85.70W
06/29/2024 M1.33 Inch Allegan MI Mesonet
Mesonet station AV509 Hopkins.
&&The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 3:54 AM EDT | Areal Flood Advisory | GRR | Allegan, Barry, Kalamazoo, Kent, Ottawa, Van Buren | 6 hr |
| Jun 29, 4:05 AM EDT | Special Weather Statement | GRR | Allegan, Van Buren | 55 min |
| Jun 29, 5:38 AM EDT | Areal Flood Advisory | GRR | Barry, Calhoun, Eaton, Ingham, Jackson | 5 hr |
| Jun 29, 10:11 AM EDT | Small Craft Advisory | GRR | 36 hr |
Nearby
Beach Hazards Statements in Michigan, 2024Every beach hazards statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.